# SDR P5CA9701629

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747238B
- Aircraft serial: 21575
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1550-1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AND TEAR ON FAIRING SUPPORT FRAME BETWEEN STATIONS 1550 AND 1620, BL 0.  REMOVED CORROSION AND TREATED PER BOEING SRM 51-10-01, REPAIRED DAMAGE PER SRM 53-50-02.
